# SDR SWIA201333233

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 23,767 hours, 14,386 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDSHIELD CRACKED.  (FLT 6217)  REPLACED LEFT WINDSHIELD IAW AMM.  P/N NP-139321-5  S/N ON-11348H1097   P/N OFF-601R33033-21  S/N OFF 05039H9286
